# SDR MALA965019

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Compensator
- Part number: SP3082640K
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3140 - ON CLIMB-OUT FROM DTW, THE SAS FAULT LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE SAS FLAP COMPENSATOR AND THE ANNUNCIATOR PANEL.  (M)
